# SDR SWIA200312220

- Difficulty date: July 26, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 11,119 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHT BELOW DOOR AT SEAT 6A BROKEN.  REMOVED AND REPLACED EXIT LIGHT ASSY AT SEAT 6A.  OPS CHECK GOOD.  PN: 10-1301-15
